# SDR USAA2014060900016

- Difficulty date: May 31, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 77,300 hours, 34,837 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472092000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC1 CHECK. CABIN FLOORBEAM CORRODED BETWEEN FRAME 66 & 70 AT Y765.  R & R FLOORBEAM IAW SRM 51-42-11 & DWG D53472000.
